Fw-contractions in a complete G-metric space

Nidhi Malhotra, Bindu Bansal


In this paper, we define a w-distance on a complete G-metric space. Also, we extend and generalize the concept of the F-contraction to the Fw-contraction and prove a fixed point theorem for Fw-contractions in a complete G-metric space.

Full Text: PDF

How to Cite this Article:

Nidhi Malhotra, Bindu Bansal, Fw-contractions in a complete G-metric space, Adv. Fixed Point Theory, 5 (2015), 319-328

Copyright © 2015 Nidhi Malhotra, Bindu Bansal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation